Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 92, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 31, 2012, 3:57 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2012, 3:57 PM EDT (19:57 UTC)
- Expired
- May 31, 2012, 4:21 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 50 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:08 PM EDT | TSTM WND DMG | 1 Nne Fruit Cove, FL | TREE FELL AND BLOCKING THE ROAD ON DURBIN CREEK BLVD. OTHER TREE BRANCHES AND DEBRIS ON ROAD NEAR DAVIS POND. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
241 WUUS52 KJAX 311957 SVRJAX FLC019-031-109-312030- /O.NEW.KJAX.SV.W.0092.120531T1957Z-120531T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 PM EDT THU MAY 31 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CLAY COUNTY IN NORTHEAST FLORIDA WESTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA SOUTHERN DUVAL COUNTY IN NORTHEAST FLORIDA * UNTIL 430 PM EDT * AT 357 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GREEN COVE SPRINGS...OR 9 MILES SOUTH OF FRUIT COVE... AND MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SWITZERLAND...MANDARIN AND FRUIT COVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3015 8174 3018 8159 2985 8153 2985 8172 TIME...MOT...LOC 1957Z 228DEG 9KT 2998 8166 $$ ZIBURA
1 follow-up statement
390 WWUS52 KJAX 312021 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 421 PM EDT THU MAY 31 2012 FLC019-031-109-312030- /O.CAN.KJAX.SV.W.0092.000000T0000Z-120531T2030Z/ CLAY FL-ST. JOHNS FL-DUVAL FL- 421 PM EDT THU MAY 31 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DUVAL...WESTERN ST. JOHNS AND EASTERN CLAY COUNTIES IS CANCELLED... WARNING HAS BEEN CANCELLED AS THE STORM HAS WEAKENED ALONG THE ST. JOHNS RIVER. HOWEVER...HEAVY DOWNPOURS WILL CONTINUE FOR THE NEXT HOUR. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3015 8174 3018 8159 2985 8153 2985 8172 TIME...MOT...LOC 2020Z 228DEG 9KT 3002 8161 $$ ZIBURA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:22 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 31, 2:22 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 222 PM EDT THU MAY 31 2012 ...ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING... .TONIGHT...AFTERNOON CONVECTION STARTING OVER SUWANNEE VALLEY OF NE FL WITH MOIST SW FLOW IN PLACE. EXPECT WEST COAST SEABREEZE TO MEET EAST COAST SEABREEZE IN AN AREA JUST WEST OF ST. JOHNS RIVER...AND INTO INTERIOR SE GA LATE THIS AFTERNOON/EARLY EVENING. VERY MOIST UNSTABLE AIRMASS(CAPES NEAR 3000 J/KG)WILL RESULT IN ISOLATED PULSE STRONG TO SEVERE STORMS WITH STRONG WINDS...SMALL HAIL...AND FREQUENT LIGHTNING THE MAIN CONCERNS. .SHORT TERM...FRIDAY THROUGH SUNDAY...ANOTHER ACTIVE DAY ON FRIDAY AS MORE ORGANIZED STORMS OCCUR WITH APPROACH OF UPPER TROUGH AND ASSOCIATED COLD FRONT. DRIER CONDITIONS TO MOVE INTO THE AREA OVER THE WEEKEND BEHIND UPPER TROUGH AND FRONT. .LONG TERM...MONDAY THROUGH THURSDAY...POPS WILL RETURN TO FORECAST ON MONDAY AS MOISTURE INCREASES AGAIN. A SLOW MOVING COLD FRONT TO THE NORTH DROPS INTO THE SE GA TUESDAY NIGHT/WEDNESDAY AND INTO NE FL WEDNESDAY NIGHT/THURSDAY INCREASING THE RAIN CHANCES FOR THE MIDDLE OF NEXT WEEK. && .AVIATION...TEMPO MVFR VSBYS AND CIGS POSSIBLE IN CONVECTION AT GNV...VQQ...JAX AND CRG THROUGH 02Z. LOW IFR CIGS POSSIBLE AGAIN AT GNV AND VQQ AFTER MIDNIGHT TONIGHT AS WELL AS VSBYS IN THE 3-5 SM RANGE. BELIEVE INCREASING WSW BOUNDARY LAYER WINDS OF 15-20 KTS THROUGH THE NIGHT WILL PREVENT SIGNIFICANT FOG DEVELOPMENT. && .MARINE...LIGHT SOUTH WINDS OVER THE WATERS 10 KTS OR LESS LATE THIS AFTN WILL INCREASE TO 15-20 KTS BY MIDNIGHT. SPEEDS WILL DECREASE EARLY FRI MORNING...THEN INCREASE AGAIN OVER THE WATERS FRI AFTN THROUGH FRI NIGHT WITH SCEC EXPECTED. RIP CURRENTS: LOW RISK OF RIPS TODAY AND FRIDAY. && .FIRE WX... A WEAKENING FRONT WILL PUSH ACROSS THE AREA EARLY SAT. LOWER DEW PTS WILL CREATE RHS IN THE 30-35% RANGE ACROSS THE SUWANNEE RIVER VALLEY SAT AFTN WITH SUSTAINED WNW WINDS 10-15 WITH POSSIBLE GUSTS OF 15-20 MPH. THESE CONDITIONS MAY SUPPORT A FIRE DANGER STATEMENT...EVEN WITH FORECAST ERCS OF 25 OR BELOW. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 92 64 88 / 40 50 50 10 SSI 73 89 69 87 / 40 50 50 10 JAX 70 91 67 90 / 50 40 40 20 SGJ 74 88 71 86 / 50 50 40 20 GNV 70 90 68 92 / 50 50 40 20 OCF 71 88 68 93 / 40 50 50 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZIBURA/ENYEDI/CHASE
Hazardous weather outlook, May 31, 11:00 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1100 AM EDT THU MAY 31 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-011000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1100 AM EDT THU MAY 31 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SCATTERED STRONG AND ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND FRIDAY AFTERNOON... .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. STORM MOTION WILL GENERALLY BE SLOW TOWARDS THE EAST-NORTHEAST AT 10 MPH OR LESS. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE FRIDAY AFTERNOON...MAINLY ACROSS SOUTHEAST GEORGIA. ISOLATED STORMS WILL REMAIN POSSIBLE ON SATURDAY WITH A BREAK FROM CONVECTION EXPECTED ON SUNDAY. ISOLATED STORMS WILL RETURN ON MONDAY...WITH SCATTERED STORMS EXPECTED EACH DAY ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IF WARNINGS ARE ISSUED FOR YOUR LOCATION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/MZ
In the hours before
Special weather statement, May 31, 3:12 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 312 PM EDT THU MAY 31 2012 FLZ023>025-GAZ164-312000- BAKER-CHARLTON-DUVAL-NASSAU- 312 PM EDT THU MAY 31 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME EASTERN BAKER...EXTREME SOUTHERN CHARLTON...WESTERN DUVAL AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT... AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER BALDWIN...OR 16 MILES NORTHWEST OF LAKESIDE...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BALDWIN...BRYCEVILLE...JACKSONVILLE HEIGHTS... NORMANDY...ORTEGA...RATLIFF AND RIVERSIDE THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3054 8177 3025 8167 3022 8207 3044 8208 TIME...MOT...LOC 1912Z 248DEG 21KT 3030 8195 ZIBURA
Special weather statement, May 31, 3:33 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 333 PM EDT THU MAY 31 2012 FLZ025-032-033-037-312015- CLAY-DUVAL-PUTNAM-ST. JOHNS- 333 PM EDT THU MAY 31 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...EXTREME NORTHERN PUTNAM...WESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 415 PM EDT... AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER PENNEY FARMS...OR 11 MILES SOUTH OF LAKESIDE...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PENNEY FARMS...PICOLATA...MIDDLEBURG...GREEN COVE SPRINGS...ASBURY LAKE...SWITZERLAND...MANDARIN...LAKESIDE... FRUIT COVE AND DOCTORS INLET THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3013 8193 3018 8159 2985 8157 2980 8199 TIME...MOT...LOC 1933Z 207DEG 7KT 2998 8182 ZIBURA
Special weather statement, May 31, 3:34 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 PM EDT THU MAY 31 2012
GAZ136-152>154-312015-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
334 PM EDT THU MAY 31 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM
EDT...
AT 334 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF THALMANN...OR 12 MILES
NORTHWEST OF DOCK JUNCTION...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND THALMANN...EVERETT...
MOUNT PLEASANT AND BOYS ESTATE THROUGH 415 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3116 8171 3133 8182 3151 8166 3148 8161
3145 8162 3136 8152 3133 8143
TIME...MOT...LOC 1934Z 232DEG 14KT 3132 8165
NELSONLocal storm report, May 31, 3:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 4 ENE WOODBINE 30.99N 81.67W
05/31/2012 E0.75 INCH CAMDEN GA 911 CALL CENTER
PENNY SIZE HAIL REPORTED FALLING ON I-95 BETWEEN MILE
MARKERS 14 AND 20.
&&
ARSLocal storm report, May 31, 3:52 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND GST 6 NE WOODBINE 31.03N 81.65W
05/31/2012 M63 MPH CAMDEN GA TRAINED SPOTTER
WINDS REPORTED GUSTING TO 63 MPH. SPOTTER HAD TO PULL
OVER ON THE ROAD.
&&
ARSSpecial weather statement, May 31, 3:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 PM EDT THU MAY 31 2012 GAZ150>152-312045- BRANTLEY-PIERCE-WARE- 357 PM EDT THU MAY 31 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE... SOUTHERN PIERCE AND SOUTHWESTERN BRANTLEY COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 357 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES EAST OF NEEDHAM...OR 6 MILES SOUTH OF WAYCROSS...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEEDHAM...WAYCROSS AND SUNNYSIDE THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. LAT...LON 3130 8221 3106 8210 3103 8243 3117 8252 TIME...MOT...LOC 1957Z 248DEG 20KT 3113 8234 NELSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 3:18 AM EDT | Special Weather Statement | JAX | Suwannee | 27 min |
| May 31, 1:19 PM EDT | Special Weather Statement | JAX | Suwannee | 26 min |
| May 31, 1:30 PM EDT | Special Weather Statement | JAX | Columbia | 30 min |
| May 31, 1:37 PM EDT | Special Weather Statement | JAX | Union | 38 min |
| May 31, 1:51 PM EDT | Special Weather Statement | JAX | Union | 39 min |
| May 31, 1:58 PM EDT | Special Weather Statement | JAX | Columbia | 47 min |
| May 31, 2:09 PM EDT | Special Weather Statement | JAX | Columbia | 36 min |
| May 31, 2:12 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia | 27 min |
| May 31, 2:51 PM EDT | Special Weather Statement | JAX | Baker | 24 min |
| May 31, 2:53 PM EDT | Special Weather Statement | JAX | Bradford | 37 min |
| May 31, 3:12 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| May 31, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 30 min |
| May 31, 3:33 PM EDT | Special Weather Statement | JAX | Clay | 42 min |
| May 31, 4:01 PM EDT | Special Weather Statement | JAX | Duval | 29 min |
| May 31, 4:04 PM EDT | Special Weather Statement | JAX | Duval | 26 min |
| May 31, 4:22 PM EDT | Special Marine Warning | JAX | 83 min | |
| May 31, 4:24 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| May 31, 4:31 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 58 min |
| May 31, 4:32 PM EDT | Special Weather Statement | JAX | Duval | 28 min |
| May 31, 4:52 PM EDT | Special Weather Statement | JAX | Saint Johns | 38 min |
| May 31, 5:08 PM EDT | Special Marine Warning | JAX | 67 min | |
| May 31, 5:25 PM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| May 31, 5:31 PM EDT | Special Marine Warning | JAX | 89 min | |
| May 31, 6:05 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 85 min |
| May 31, 6:18 PM EDT | Special Marine Warning | JAX | 117 min | |
| May 31, 6:24 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| May 31, 7:42 PM EDT | Special Weather Statement | JAX | Hamilton | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.